# SDR IPXA12M76011

- Difficulty date: October 5, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220539
- Condition: Corroded
- Location: Bs 1421-1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 16L FITTING BETWEEN BS 1421 AND 1441 EXFOLIATED AT FWD AND A FT ENDS.   REPAIRED LONGERON 16L BETWEEN BS 1421 AND 1441, REF EA 011-5310 -01-A4321 I/R, EO MD11-5310-48867-A.
